# SDR AALA98134

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SMALL SECTION OF FLOOR SUPPORT CORRODED TOP AND BOTTOM SIDES, BETWEEN TRAY NR 5 AND NR 6.  REMOVED PART AND REPLACED WITH NEW PART PER SRM 51-01-00-05.  (M)
